# SDR V0XR413Y012511005

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 14,505 hours, 10,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 FLOORBEAM CRACKED AND CORRODED. ACCOMPLISHED GENERIC REPAIR FOR CROSSBEAM 280.00  REPLACEMENT-SPLICE IAW REO 670-53-11-047. W/C 1039.
